# SDR DALA2019012200451

- Difficulty date: January 18, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 86,089 hours, 10,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7001, L/P 0908454) AD EM-EO TASK - BULK CARGO FLOOR STRUCTURE AT STRUCTURE AT STA 1916 LBL FOUND 01EA ANCHORNUT DAMAGE. BULK CARGO FLOOR STRUCTURE AT STA 1916 LBL 01EA ANCHORNUT REMOVED AND REPLACED AS PER SRM 51-40-02.
